Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 270, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 24, 2025, 1:49 AM CDT for Nowata County, Washington County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 24, 2025, 1:49 AM CDT (06:49 UTC)
- Expired
- May 24, 2025, 2:30 AM CDT
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Nowata County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 67 km from the middle of the area, began a volume at 06:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1452 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 12:44 AM CDT, 1 hour 5 minutes earlier. Its key messages:
- Issued at 130 PM CDT Fri May 23 2025
- Scattered storms through evening with increasing coverage late tonight primarily NE OK into NW AR. Severe potential may increase overnight.
- Thunderstorms ongoing Saturday morning with increasing severe risk develop Saturday afternoon and evening. Heavy rainfall accumulations steadily increase.
- Widespread showers and storms Sunday through Sunday night and may persist through the day Monday. Severe weather potential remains. Flooding likely to be ongoing by Monday.
- Concern increasing for a rather widespread heavy rainfall footprint through Monday across portions of E OK and NW AR. The holiday weekend will have many outdoor activities and the prolonged heavy rainfall potential may expose many to increasing flood risk. Flood safety awareness will be a focus.
Area forecast discussion, May 24, 12:44 AM CDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1244 AM CDT Sat May 24 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 130 PM CDT Fri May 23 2025
- Scattered storms through evening with increasing coverage late
tonight primarily NE OK into NW AR. Severe potential may
increase overnight.
- Thunderstorms ongoing Saturday morning with increasing severe
risk develop Saturday afternoon and evening. Heavy rainfall
accumulations steadily increase.
- Widespread showers and storms Sunday through Sunday night and
may persist through the day Monday. Severe weather potential
remains. Flooding likely to be ongoing by Monday.
- Concern increasing for a rather widespread heavy rainfall
footprint through Monday across portions of E OK and NW AR.
The holiday weekend will have many outdoor activities and the
prolonged heavy rainfall potential may expose many to
increasing flood risk. Flood safety awareness will be a focus.
&&
.SHORT TERM...
(Tonight)
Issued at 130 PM CDT Fri May 23 2025
Ongoing cluster of strong to severe storms across north central
OK will continue eastward and is the immediate near term focus.
Storms will continue to move away from the stronger instability
corridor so severe risk is likely to remain isolated. With time
the low level jet will intensify and veer into the NW-SE oriented
elevated frontal zone with an expanding coverage of precip during
the overnight hours. This corridor is likely to be in or near the
far NE OK to far NW AR zone. Heavy rains will accumulate during
this time frame as storm motions align with the focusing boundary.
An eventual upscale growth into strong clusters and/or potential
MCS development would mark an uptick in severe potential. Should
this evolution occur then late tonight into Saturday morning would
be the favored timeframe. This scenario would also focus a
stronger outflow further southwest across E OK into SW AR.
&&
.LONG TERM...
(Saturday through Friday)
Issued at 130 PM CDT Fri May 23 2025
Convective evolution tonight will impact storm placement and
potential severity into Sat afternoon. Expect a strongly unstable
airmass along and south of the early day storm outflow by Sat
afternoon with a sharpening dryline across western OK. Both
boundaries will be a focus for renewed storm development with
increasing storm coverage into Sat night as upglide again
strengthens. The combination and likelihood of multiple corridors
of stronger storms will yield multiple axis of heavy rains through
Saturday night.
Sunday into Sunday night continue to appear the as the most
widespread convective coverage as a deeper synoptic boundary moves
slowly southward into the region. Severe potential may remain
especially for areas that destabilize sufficiently by Sunday
afternoon ahead of the front. Also, the flooding potential will
continue to trend higher and guidance continues to favor NE OK
into NW AR as the zone of heaviest rainfall totals through Monday.
The holiday weekend will likely expose many to the increasing
flooding risk and flood safety messaging will remain a focus.
The widespread heaviest rains likely end on Monday however the
slow moving trough axis will maintain precip chances into Tuesday.
A brief dry period is possible by mid week. A return of northwesterly
flow aloft would lead toward a more unsettled period by late next
week.
&&
.AVIATION...
(06Z TAFS)
Issued at 1241 AM CDT Sat May 24 2025
Scattered showers and thunderstorms will be possible during the
first few hours of the forecast peirod. More widespread showers
and storms will arrive late tonight into early Saturday morning,
with reductions in ceilings and visibilities likely. Mainly VFR
conditions will prevail outside of thunderstorms until Saturday
evening when MVFR ceilings may become more prevalent. Any showers
and storms Saturday afternoon and evening will likely remain
rather isolated in nature.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 79 65 80 64 / 80 80 80 90
FSM 80 67 83 66 / 80 50 70 80
MLC 84 70 86 67 / 40 40 50 80
BVO 76 61 75 59 / 80 90 80 90
FYV 76 62 77 61 / 90 80 90 80
BYV 74 61 72 59 / 80 90 90 90
MKO 79 65 81 64 / 70 60 70 90
MIO 75 62 72 61 / 80 90 90 90
F10 81 67 83 65 / 60 60 70 90
HHW 84 71 88 68 / 20 20 30 60
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday evening for OKZ054>072.
AR...Flood Watch through Monday evening for ARZ001-002-010-011-019-
020.
&&
SHORT TERM...14
LONG TERM....07
AVIATION...05Hazardous weather outlook, May 23, 5:25 PM CDT, 8 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
Issued by National Weather Service Norman OK
525 PM CDT Fri May 23 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
525 PM CDT Fri May 23 2025
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Limited.
AREA...Northeast OK.
ONSET...Late Tonight.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Northeast OK/Northwest AR.
ONSET...Late Evening.
FLASH FLOOD.
RISK...Limited.
AREA...Northeast OK/Northwest AR.
ONSET...Late Tonight.
HEAVY RAIN.
RISK...Limited.
AREA...Northeast OK/Northwest AR.
ONSET...Late Evening.
DISCUSSION...
A few showers and thunderstorms will continue into the afternoon
and evening. An isolated severe storm is possible but not
expected. A better chance for severe weather will ramp up
overnight, especially towards dawn. Within these storms large
hail, damaging winds and isolated tornadoes may occur. Severe
weather is possible anywhere, but will focus north of I-40. Areas
of heavy rain may result in localized flash flooding as well. A
Flood Watch is in effect.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential...Heavy Rain Potential.
SUNDAY AND MONDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
TUESDAY TO THURSDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Stormy weather persists through the weekend with thunderstorms,
some of which may be severe, continuing daily through at least
Monday. Presumably the risk of severe weather will start to
diminish with time as instability is used up, but it will not
completely subside at any point in the forecast. Due to the
repeated rounds of heavy rainfall, flash and river flooding is
likely. Flooding concerns become significant by Sunday and Monday
with at least moderate level flooding possible on some rivers.
More isolated showers and storms continue into the middle of next
week with lingering flooding likely.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, May 24, 12:49 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Tulsa OK
1249 AM CDT Sat May 24 2025
OKZ057-062-063-240615-
Craig OK-Delaware OK-Mayes OK-
1249 AM CDT Sat May 24 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CRAIG...NORTHWESTERN
DELAWARE AND NORTHEASTERN MAYES COUNTIES THROUGH 115 AM CDT...
At 1249 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles north of Adair to near Pensacola.
Movement was east at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Pensacola... Cherokee State Park...
Ketchum... Langley...
Disney Little Blue State Park... Spavinaw State Park...
Big Cabin... Strang...
Disney... Hoot Owl...
Cleora... Chloeta...
Spavinaw... Adair...
Vinita...
This includes Interstate 44 between mile markers 271 and 285.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3667 9500 3667 9495 3639 9482 3633 9519
3652 9533 3658 9533 3668 9500
TIME...MOT...LOC 0549Z 253DEG 27KT 3649 9525 3643 9513
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 24, 12:52 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1252 AM CDT Sat May 24 2025
OKZ054-059-060-064-240630-
Tulsa OK-Osage OK-Pawnee OK-Creek OK-
1252 AM CDT Sat May 24 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSAGE...NORTHERN
CREEK...PAWNEE AND WEST CENTRAL TULSA COUNTIES THROUGH 130 AM CDT...
At 1252 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
south of Osage, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Westport... Sand Springs...
Keystone State Park... Hominy...
Skedee... Walnut Creek State Park...
Mannford... Hallett...
Oilton... Jennings...
Cleveland... Blackburn...
Silver City... Maramec...
Osage... Terlton...
Avant... Pawnee...
Skiatook... Tulsa...
This includes Interstate 44 between mile markers 216 and 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3642 9681 3651 9600 3607 9602 3607 9662
3616 9662 3616 9679
TIME...MOT...LOC 0552Z 256DEG 34KT 3624 9641
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 24, 1:16 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
116 AM CDT Sat May 24 2025
OKZ055-056-240645-
Nowata OK-Washington OK-
116 AM CDT Sat May 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN WASHINGTON AND
NORTHWESTERN NOWATA COUNTIES THROUGH 145 AM CDT...
At 116 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
east of Dewey, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Delaware... Wann...
Nowata... Bartlesville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3672 9589 3687 9597 3695 9567 3671 9563
TIME...MOT...LOC 0616Z 265DEG 21KT 3680 9585
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 24, 1:20 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
120 AM CDT Sat May 24 2025
OKZ055-240645-
Washington OK-
120 AM CDT Sat May 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN WASHINGTON COUNTY
THROUGH 145 AM CDT...
At 120 AM CDT, Doppler radar indicated a strong thunderstorm near
Hulah, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Copan...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3694 9579 3694 9581 3687 9581 3689 9600
3700 9600 3700 9579
TIME...MOT...LOC 0620Z 260DEG 20KT 3696 9604
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 24, 1:28 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
128 AM CDT Sat May 24 2025
OKZ054-055-240700-
Osage OK-Washington OK-
128 AM CDT Sat May 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OSAGE AND NORTHERN
WASHINGTON COUNTIES THROUGH 200 AM CDT...
At 128 AM CDT, Doppler radar indicated a strong thunderstorm over
Sunset Lake, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bigheart... Osage Hills State Park...
Wah Sha She State Park... Bartlesville...
Dewey... Bartlesville Municipal Airport...
Hulah... Okesa...
Sunset Lake... Elgin...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 9599 3671 9589 3669 9632 3700 9633
TIME...MOT...LOC 0628Z 257DEG 20KT 3680 9625
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 24, 1:37 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
137 AM CDT Sat May 24 2025
OKZ054-060-061-064-067-240715-
Tulsa OK-Osage OK-Rogers OK-Creek OK-Wagoner OK-
137 AM CDT Sat May 24 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN ROGERS...SOUTHEASTERN
OSAGE...NORTHEASTERN CREEK...NORTHWESTERN WAGONER AND TULSA COUNTIES
THROUGH 215 AM CDT...
At 137 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northeast of Turley to 4 miles northeast
of Keystone State Park. Movement was east at 40 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Sand Springs... Keystone State Park...
Collinsville... Verdigris...
Jenks Riverside Airport... Sperry...
Tulsa... Claremore...
Skiatook... Turley...
Tulsa International Airport... Catoosa...
Tiawah... Owasso...
Mannford... Broken Arrow...
Jenks...
This includes Interstate 44 between mile markers 214 and 260.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3642 9543 3638 9543 3604 9574 3603 9633
3616 9630 3616 9627 3620 9624 3622 9625
3623 9628 3643 9623
TIME...MOT...LOC 0637Z 262DEG 35KT 3627 9590 3617 9619
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 12:01 AM CDT | Special Weather Statement | TSA | Craig | 29 min |
| May 24, 12:07 AM CDT | Special Weather Statement | TSA | Mayes | 38 min |
| May 24, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 36 min |
| May 24, 12:18 AM CDT | Severe Thunderstorm Warning | TSA | Craig | 42 min |
| May 24, 12:23 AM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| May 24, 12:29 AM CDT | Special Weather Statement | TSA | Creek, Pawnee | 46 min |
| May 24, 12:37 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 20 min |
| May 24, 12:42 AM CDT | Special Weather Statement | TSA | Nowata | 33 min |
| May 24, 12:49 AM CDT | Special Weather Statement | TSA | Mayes | 26 min |
| May 24, 12:52 AM CDT | Special Weather Statement | TSA | Pawnee | 38 min |
| May 24, 12:55 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 50 min |
| May 24, 1:16 AM CDT | Special Weather Statement | TSA | Washington | 29 min |
| May 24, 1:20 AM CDT | Special Weather Statement | TSA | Washington | 25 min |
| May 24, 1:24 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 51 min |
| May 24, 1:28 AM CDT | Special Weather Statement | TSA | Washington | 32 min |
| May 24, 1:37 AM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 38 min |
| May 24, 1:39 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 51 min |
| May 24, 1:41 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 49 min |
| May 24, 2:04 AM CDT | Special Weather Statement | TSA | Washington | 26 min |
| May 24, 3:37 AM CDT | Special Weather Statement | TSA | Haskell | 38 min |
| May 24, 3:59 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 46 min |
| May 24, 4:10 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 50 min |
| May 24, 4:29 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 46 min |
| May 24, 4:31 AM CDT | Special Weather Statement | TSA | Osage | 44 min |
| May 24, 4:39 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 51 min |
| May 24, 4:42 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 48 min |
| May 24, 4:43 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 47 min |
| May 24, 5:03 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa | 42 min |
| May 24, 5:13 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more | 47 min |
| May 24, 5:22 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 53 min |
| May 24, 5:33 AM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 42 min |
| May 24, 5:46 AM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
| May 24, 5:53 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 5 more | 52 min |
| May 24, 5:58 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Osage, Pawnee and 2 more | 62 min |
| May 24, 6:08 AM CDT | Flash Flood Warning | TSA | Creek, Rogers, Tulsa | 5 hr |
| May 24, 6:11 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Osage, Ottawa, Washington | 3 hr |
| May 24, 6:15 AM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| May 24, 6:22 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 38 min |
| May 24, 6:29 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more | 46 min |
| May 24, 6:35 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Pittsburg | 40 min |
| May 24, 6:58 AM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 3 hr |
| May 24, 7:14 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 5 more | 61 min |
| May 24, 7:39 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 51 min |
| May 24, 7:51 AM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 4 hr |
| May 24, 8:02 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 43 min |
| May 24, 8:08 AM CDT | Areal Flood Advisory | TSA | Latimer, McIntosh, Okfuskee, Pittsburg | 3 hr |
| May 24, 8:14 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 34 min |
| May 24, 8:19 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 41 min |
| May 24, 8:21 AM CDT | Flash Flood Warning | TSA | Pittsburg | 6 hr |
| May 24, 8:38 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 52 min |
| May 24, 8:40 AM CDT | Special Weather Statement | TSA | Pushmataha | 50 min |
| May 24, 8:48 AM CDT | Special Weather Statement | TSA | Pittsburg | 27 min |
| May 24, 8:57 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer | 5 hr |
| May 24, 9:00 AM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| May 24, 9:22 AM CDT | River Flood Warning | TSA | Adair, Delaware | 53 hr |
| May 24, 9:22 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 53 hr |
| May 24, 9:22 AM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| May 24, 9:25 AM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| May 24, 9:25 AM CDT | River Flood Warning | TSA | Okmulgee | 3 days |
| May 24, 9:26 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 42 hr |
| May 24, 9:26 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 22 min |
| May 24, 10:20 AM CDT | Special Weather Statement | TSA | Choctaw | 40 min |
| May 24, 10:21 AM CDT | Special Weather Statement | TSA | Pushmataha | 39 min |
| May 24, 10:53 AM CDT | Special Weather Statement | TSA | Choctaw | 52 min |
| May 24, 12:09 PM CDT | Special Weather Statement | TSA | Haskell | 36 min |
| May 24, 1:15 PM CDT | Special Weather Statement | TSA | Latimer | 45 min |
| May 24, 1:34 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 31 min |
| May 24, 1:41 PM CDT | Special Weather Statement | TSA | LeFlore | 34 min |
| May 24, 4:57 AM CDT | Special Weather Statement | TSA | Carroll | 33 min |
| May 24, 5:05 AM CDT | Special Weather Statement | TSA | Benton | 10 min |
| May 24, 5:28 AM CDT | Special Weather Statement | TSA | Carroll | 32 min |
| May 24, 7:59 AM CDT | Areal Flood Advisory | TSA | Crawford, Sebastian | 3 hr |
| May 24, 8:25 AM CDT | Special Weather Statement | TSA | Franklin, Sebastian | 50 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.